# SDR ASAA2016121619067

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 38,358 hours, 11,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR IS JAMMED. GROUNDED - YES. OPENED DOOR, INSPECTED AND CLEARED DEBRIS. CYCLED DOOR OPS NORMAL IAW AMM 52-41-00. OKAY FOR SERVICE.
